Discussions By Condition: I cannot get a diagnosis.

Severe foot pain with NO Diagnosis

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Don Anthony
  • July 7, 2013
  • 07:59 PM

I have been living with severe foot pain and can barely walk. The pain does go into the calves, but the pain is worse in my feet. I am HIV poz and of course many doctors say that it is Peritheral Neuropahty, but all my EMGs say that it isn't that. I've seen over 60 doctors over the past 5 years and the only Diagnosis was Complex Regional Pain Syndrome. The only thing I do know is that my PH is not right. I'm very acidic. Doctors don't look at things like that. Now the pain is going into my hands and wrists. It feel like my tendos are brittle and don't have any elasticity. I can't do hamstring stretches at all. If I do.. the pain gets worse. I think it is HIV medication related. When I went off my HIV meds last August.... I started walking without my cane within 6 weeks. I was also able to reduce my pain medication at that time. I did go back on meds and 6 months later, I am the worse I've ever been? Can being acidic cause tendon problems? I've heard that medications in general can cause one to be acidic. Can anyone give me some ideas? It would be greatly appreciated.
Don

Reply Flag this Discussion

2 Replies:

  • Hello Don Anthony,I was having the same issues. It first started in my right foot and continued to worsen in the foot until it went up into my calve. The left foot never became as bad but I was starting to notice it progressing there as well. Believe it or not bud but hamstring stretches are what eventually relieved my pain. I tried all sorts of things and once I started this one particular stretch I realized I had found it. The stretch I do is, I stand in front of a couch, lift my leg and place my heel on the edge of the couch, then lean forward and stretch. I know you said it is very hard for you to stretch because it is sore, I was also sore so I just started slowly. I would perform this exercise twice a day. Within a week I had already noticed a dramatic difference. I would also advise getting into a regular stretching regiment as I swear by it now. As usual this is no guarantee but is worth checking off your list. Good Luck.
    psnboy 2 Replies Flag this Response
  • hi, i think you should keep take your HIV pills, but if you do think the pills bring such bad effects to you, you can reduce the dosage. it is hard problem to solve. you should be cautious. although i am a herbalist in china, i am not a expert in HIV. if you have any gynecological/genital/urinary conditions, you can contact me and the advice are free.
    diseasefighter 2 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.